Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 65, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 27, 2009, 8:51 AM CDT for Haskell County, McIntosh County, Pittsburg County, Oklahoma. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2009, 8:51 AM CDT (13:51 UTC)
- Expired
- Mar 27, 2009, 9:15 AM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, McIntosh County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 93 km from the middle of the area, began a volume at 13:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 8:57 AM CDT | HAIL 1 | 5 Ese Eufaula, OK | |
| Mar 27, 8:57 AM CDT | HAIL 1.75 | 5 E Eufaula, OK | PINEY CREEK |
| Mar 27, 8:58 AM CDT | HAIL 1 | 5 E Eufaula, OK | HAIL COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 271351
SVRTSA
OKC061-091-121-271415-
/O.NEW.KTSA.SV.W.0065.090327T1351Z-090327T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
851 AM CDT FRI MAR 27 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 915 AM CDT
* AT 849 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THIS STORM WAS LOCATED NEAR EUFAULA...MOVING
NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3545 9542 3529 9534 3525 9546 3526 9552
3535 9561
TIME...MOT...LOC 1350Z 245DEG 19KT 3531 9552
$$1 follow-up statement
000
WWUS54 KTSA 271404
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
904 AM CDT FRI MAR 27 2009
OKC121-271412-
/O.CAN.KTSA.SV.W.0065.000000T0000Z-090327T1415Z/
PITTSBURG OK-
904 AM CDT FRI MAR 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG COUNTY
IS CANCELLED...
LAT...LON 3545 9542 3529 9534 3527 9544 3528 9545
3531 9545 3531 9548 3539 9554
TIME...MOT...LOC 1402Z 252DEG 21KT 3532 9542
$$
OKC061-091-271415-
/O.CON.KTSA.SV.W.0065.000000T0000Z-090327T1415Z/
MCINTOSH OK-HASKELL OK-
904 AM CDT FRI MAR 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR WESTERN HASKELL AND EASTERN MCINTOSH COUNTIES...
AT 902 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR TEXANNA...MOVING EAST AT 25 MPH.
QUARTER SIZE HAIL FELL IN EUFAULA WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3545 9542 3529 9534 3527 9544 3528 9545
3531 9545 3531 9548 3539 9554
TIME...MOT...LOC 1402Z 252DEG 21KT 3532 9542
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:45 AM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Mar 27, 6:45 AM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
645 AM CDT FRI MAR 27 2009
.DISCUSSION...
.AVIATION...
LOW CLOUDS REMAIN ACROSS ENTIRE AREA THIS MORNING WITH ALL TAF
SITES AT OR BELOW MVFR CONDITIONS DUE TO LOW CEILINGS. OVC
CONDITIONS WILL LIKELY REMAIN THROUGH THE FORECAST PERIOD
WITH LIMITED IMPROVEMENT. ELEVATED SHOWERS/THUNDERSTORMS WILL
LIKELY INCREASE IN COVERAGE THIS MORNING INTO THE AFTERNOON HOURS
ACROSS EASTERN OKLAHOMA...SPREADING INTO NORTHWEST ARKANSAS BY LATE
AFTERNOON/EARLY EVENING. DID TRANSITION TO A MIX OF RAIN/SNOW AT
RVS/TUL LATE TONIGHT...HOWEVER THIS MAY OCCUR JUST AFTER 12Z.
AVIATION=12
&&
.PREV DISCUSSION...
POWERFUL UPPER LEVEL LOW NEAR THE FOUR CORNERS AREA WILL BRING
SIGNIFICANT WINTER WEATHER TO PARTS OF THE FORECAST AREA BEGINNING
LATE TONIGHT AND CONTINUING INTO SATURDAY. ALSO SOME POTENTIAL FOR
SEVERE WEATHER IN AND NEAR THE WARM SECTOR ACROSS FAR SE SECTIONS
THIS AFTERNOON. VERY BUSY 36-48 HOURS SHAPING UP.
MORE ON THE WINTER WEATHER IN A BIT...BUT IN THE SHORTER TERM LOW
LEVEL MOISTURE APPEARS TO BE SURGING BACK NORTH ACROSS CENTRAL
TEXAS PER 3.9U IN WAKE OF GULF COAST MCS. SFC LOW ANALYZED NEAR
KABI CONTINUES TO DEEPEN. WARM FRONT WILL MOVE NORTH WHILE
INVERTED TROUGH REGIME SETS UP OVER EASTERN OK THIS AFTERNOON.
WARM FRONT MAY HAVE TROUBLE GOING TOO FAR NORTH AS STRONG NE SFC
WINDS PREVAIL...HOWEVER A GOOD CHANCE THAT STRONG TO SEVERE
ELEVATED CELLS WILL DEVELOP SOUTH OF I-40 THIS AFTERNOON NORTH OF
THE WARM FRONT. HAIL AND WIND THREAT WITH THIS ACTIVITY...SOME
TORNADO THREAT COULD DEVELOP OVER SE OKLAHOMA SHOULD THE WARM
FRONT SURGE FARTHER NORTH THAN ANTICIPATED.
AS FOR WINTER STORM POTENTIAL...THIS SYSTEM HAS ALL THE MAKINGS OF
A MAJOR SPRING BLIZZARD OVER THE SOUTHERN HIGH PLAINS WITH
SIGNIFICANT SNOWFALL EXTENDING THROUGH PARTS OF CENTRAL AND
EASTERN OK BY EARLY SATURDAY AS VERY COLD TEMPS ALOFT SPREAD OVER
THE AREA. NEAR TEXTBOOK WARM ADVECTION WRAPPING BACK INTO COLD
CORE INDICATES GOOD POTENTIAL FOR CONVECTIVE HEAVY BURSTS OF SNOW
IN NW SECTOR OF UPPER LOW. HIGHEST CONFIDENCE IN THIS OCCURRING IN
FIRST TWO PERIODS REMAINS TO THE NW OF TULSA AREA...AND THEREFORE
WILL UPGRADE TO WINTER STORM WARNING FOR OSAGE...PAWNEE...
WASHINGTON TONIGHT/SAT. EXPECT AMOUNTS MAINLY IN 4-6 INCH RANGE...
BUT LOCAL DOUBLE-DIGIT SNOW TOTALS VERY POSSIBLE WITHIN ANY
SUSTAINED CONVECTIVE BANDS. WESTERN PORTIONS OF OSAGE/PAWNEE MAY
ALSO EXPERIENCE NEAR BLIZZARD CONDITIONS AT LEAST SOME OF THE TIME
LATE TONIGHT AND EARLY SATURDAY.
WILL LEAVE THE PRESENT WATCH IN PLACE OTHERWISE AS UNCERTAINTY
BECOMES HIGHER THE FARTHER EAST AND SOUTH YOU GO. 00Z GFS REMAINS
AN OUTLIER WITH EVENTUAL TRACK OF LOW KEEPING IT FARTHER SOUTH AND
BRINGING WINTER POTENTIAL TO MUCH OF NW ARKANSAS BY LATE SAT.
REMAINING MODELS LIFT LOW MUCH MORE TO THE NE DURING THAT TIME AND
THIS SOLUTION REMAINS PREFERRED. ALSO...MUCH OF THE SNOW FARTHER
EAST WILL OCCUR DURING THE DAYLIGHT HOURS SAT...AND THIS BEING THE
END OF MARCH WITH IT WILL BE TOUGH TO ACCUMULATE IN THE DAYTIME
WITH SFC TEMPS AT OR A LITTLE ABOVE FREEZING MUCH OF THE EVENT.
ALSO...NORTHERN TRACK PUTS THIS AREA MORE PRONE TO DRY SLOT
INTRUSION.
ONE FINAL THOUGHT...THE COLD WRAP AROUND COULD POTENTIALLY MAKE
SOME NOISE FARTHER SOUTH THAN WATCH AREA INTO PARTS OF SE
OKLAHOMA. AT THIS POINT DO NOT SEE ENOUGH EVIDENCE TO SUGGEST
WARNING CRITERIA TO BE MET...BUT WOULD NOT BE SURPRISED IF AN
ADVISORY WILL BE NEEDED EARLY SAT.
PRECIP WILL END LATE SATURDAY WITH CHILLY NIGHT IN STORE. TEMPS
HELD DOWN SUNDAY IN SNOW COVERED AREAS...BUT DO THINK A
SIGNIFICANT DENT WILL BE MADE IN THE SNOWPACK REGARDLESS AND
MOST IF NOT ALL WILL BE GONE BY THE END OF THE DAY.
WENT WITH A BLEND OF GFS/ECMWF IN EXTENDED PERIODS. PATTERN
REMAINS RATHER UNSETTLED WITH UPPER TROUGH IN THE CENTRAL U.S. AND
SEVERAL SYSTEMS MOVING THROUGH. IT DOES APPEAR THAT MOISTURE WILL
BE LIMITED IN THIS PATTERN...WITH TEMPS NEAR OR A LITTLE BELOW
NORMAL. LOTS OF DIFFERENCES IN THE DETAILS THROUGH THIS PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 47 33 37 29 / 90 100 100 0
FSM 61 38 42 30 / 90 100 90 20
MLC 58 36 38 31 / 90 90 70 10
BVO 43 30 36 23 / 90 100 100 0
FYV 55 37 38 29 / 90 100 100 20
BYV 53 38 38 29 / 70 100 100 20
MKO 52 36 37 29 / 90 100 100 10
MIO 46 34 36 26 / 90 100 100 30
F10 52 35 38 29 / 90 100 90 0
HHW 66 38 43 33 / 90 60 50 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WARNING FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
OKZ054-OKZ055-OKZ059.
WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ067.
AR...WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
ARZ001.
&&
SHORT TERM...12
LONG TERM....14Hazardous weather outlook, Mar 27, 5:14 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 514 AM CDT FRI MAR 27 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 514 AM CDT FRI MAR 27 2009 ...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS... ...SIGNIFICANT WINTER WEATHER EXPECTED TONIGHT INTO SATURDAY ACROSS PORTIONS OF NORTHEAST OKLAHOMA WITH HEAVY SNOWFALL LIKELY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...THIS AFTERNOON. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...THIS AFTERNOON. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...THIS AFTERNOON. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...THIS AFTERNOON. WINTER WEATHER. SNOW ACCUMULATION. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...AFTER MIDNIGHT. ADDITIONAL ACCUMULATIONS TOMORROW AND TOMORROW NIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...THIS EVENING. DISCUSSION... A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE FOUR CORNERS REGION TODAY WITH ACTIVE WEATHER EXPECTED TODAY INTO SATURDAY. AS THE UPPER LOW SHIFTS EAST INTO WEST TEXAS THIS AFTERNOON...SURFACE LOW PRESSURE WILL DEVELOP OVER FAR SOUTHEAST OKLAHOMA...WITH A SURFACE TROUGH EXTENDING INTO NORTHEAST OKLAHOMA. THIS BOUNDARY WILL PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING ACROSS MUCH OF THE AREA. INSTABILITY AND SHEAR WILL BE THE HIGHEST SOUTH OF INTERSTATE 40 WITH THE POTENTIAL FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER A LIMITED TORNADO THREAT WILL BE POSSIBLE ACROSS FAR SOUTHEAST OKLAHOMA WITH ANY STORMS THAT CAN BECOME SURFACE BASED. AS THE SURFACE LOW BEGINS TO PUSH SLOWLY EAST TONIGHT...BRISK NORTH WINDS WILL DEVELOP ACROSS NORTHEAST OKLAHOMA. AS THE COLDER AIR CONTINUES TO WORK INTO THE REGION...PRECIPITATION IS EXPECTED TO TRANSITION TO SNOW AFTER MIDNIGHT WITH THE POTENTIAL FOR HEAVY SNOW INTO SATURDAY MORNING NORTH OF INTERSTATE 44. THE HEAVIEST SNOW ACCUMULATIONS ARE EXPECTED NORTHWEST OF TULSA NEAR THE OKLAHOMA...KANSAS BORDER. PLEASE REFER TO THE LATEST STATEMENT /OKCWSWTSA/ ISSUED BY THE NATIONAL WEATHER SERVICE IN TULSA REGARDING THIS WINTER WEATHER EVENT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AREAS OF MODERATE TO HEAVY SNOW WILL LIKELY BE ONGOING ACROSS PORTIONS OF NORTHEAST OKLAHOMA SATURDAY MORNING. AS THE UPPER LOW BEGINS TO LIFT NORTHEAST OF THE AREA LATE SATURDAY AFTERNOON...THE SNOW IS EXPECTED TO TAPER OFF WITH ONLY A FEW LINGERING AREAS OF LIGHT SNOW ACROSS NORTHWEST ARKANSAS SATURDAY EVENING. SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY NIGHT AS A STRONG UPPER LOW MOVES INTO THE CENTRAL PLAINS. PRECIPITATION CHANCES WILL CONTINUE WEDNESDAY AND THURSDAY OF NEXT WEEK AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION IN NORTHWEST FLOW ALOFT. EMERGENCY MANAGEMENT PLANNING STATEMENT... PERSONS SHOULD PREPARE FOR THE POTENTIAL FOR HEAVY SNOW LATE TONIGHT INTO SATURDAY...PRIMARILY NORTHWEST OF TULSA ALONG THE OKLAHOMA...KANSAS BORDER. SEVERE WEATHER IS POSSIBLE ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THIS AFTERNOON AND EVENING WITH A LIMITED THREAT FOR TORNADOES ACROSS FAR SOUTHEAST OKLAHOMA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 27, 8:01 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
801 AM CDT FRI MAR 27 2009
OKZ065-271330-
OKFUSKEE OK-
801 AM CDT FRI MAR 27 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 AM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 801 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTH OF BOLEY...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BOLEY AND WELTY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3563 9654 3564 9634 3542 9643 3542 9644
3546 9645 3545 9647 3542 9649 3544 9656
3542 9654 3542 9658
TIME...MOT...LOC 1301Z 196DEG 19KT 3544 9649Special weather statement, Mar 27, 8:15 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 AM CDT FRI MAR 27 2009
OKZ071-073-271400-
MCINTOSH OK-PITTSBURG OK-
815 AM CDT FRI MAR 27 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
MCINTOSH AND NORTHEASTERN PITTSBURG
AT 814 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF RAIFORD...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE
...EUFAULA...RAIFORD...VIVIAN...STIDHAM AND ONAPA.
BOATERS ON THE NORTH HALF OF LAKE EUFAULA SHOULD MOVE TO SHORE UNTIL
THE STORM PASSESS.
THIS STORM WILL BE CAPABLE OF PRODUCING 1/2 INCH HAIL AND WIND
GUSTS TO 30 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3548 9554 3532 9543 3531 9545 3527 9545
3518 9578 3527 9593
TIME...MOT...LOC 1314Z 240DEG 21KT 3524 9578Local storm report, Mar 27, 8:30 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
830 AM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM HAIL 4 NW MILFAY 35.80N 96.62W
03/27/2009 E0.75 INCH CREEK OK PUBLIC
&&
JDSSpecial weather statement, Mar 27, 8:30 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
830 AM CDT FRI MAR 27 2009
OKZ064>066-071-271415-
CREEK OK-MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
830 AM CDT FRI MAR 27 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE AND SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
AT 830 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES WEST OF SLICK TO MASON TO 3 MILES SOUTH
OF PHAROAH...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILSON...PHAROAH...MASON...
OKFUSKEE...WELTY...OKMULGEE...HENRYETTA...BRYANT...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...BEGGS AND SLICK.
THESE STORMS WILL BE CAPABLE OF PRODUCING 1/2 INCH HAIL AND WIND
GUSTS TO 30 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3598 9614 3574 9604 3549 9575 3535 9611
3554 9638 3573 9644
TIME...MOT...LOC 1330Z 233DEG 14KT 3575 9639 3556 9633
3538 9612Local storm report, Mar 27, 8:48 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
848 AM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HAIL BRISTOW 35.83N 96.39W
03/27/2009 E0.88 INCH CREEK OK EMERGENCY MNGR
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 9:27 PM CDT | Special Weather Statement | TSA | Pittsburg | 48 min |
| Mar 26, 9:50 PM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Mar 26, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 62 min |
| Mar 26, 10:18 PM CDT | Special Weather Statement | TSA | Haskell | 42 min |
| Mar 26, 11:29 PM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| Mar 27, 4:07 AM CDT | Winter Storm Warning | TSA | Craig, Creek, Nowata, Pawnee, Tulsa, Washington | 39 hr |
| Mar 27, 8:01 AM CDT | Special Weather Statement | TSA | Okfuskee | 29 min |
| Mar 27, 8:09 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 37 min |
| Mar 27, 8:15 AM CDT | Special Weather Statement | TSA | McIntosh | 45 min |
| Mar 27, 8:18 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 42 min |
| Mar 27, 8:24 AM CDT | Wind Advisory | TSA | Pawnee, Washington | 11 hr |
| Mar 27, 8:30 AM CDT | Special Weather Statement | TSA | Okmulgee | 45 min |
| Mar 27, 9:06 AM CDT | Special Weather Statement | TSA | Okmulgee, Tulsa | 54 min |
| Mar 27, 9:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 52 min |
| Mar 27, 9:27 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 36 min |
| Mar 27, 9:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 47 min |
| Mar 27, 10:05 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee, Wagoner | 25 min |
| Mar 27, 10:12 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 33 min |
| Mar 27, 10:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 67 min |
| Mar 27, 11:28 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 37 min |
| Mar 27, 11:38 AM CDT | Special Weather Statement | TSA | Tulsa | 52 min |
| Mar 27, 12:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 39 min |
| Mar 27, 1:14 PM CDT | Special Weather Statement | TSA | Creek, Okmulgee | 46 min |
| Mar 27, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 58 min |
| Mar 27, 2:14 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 61 min |
| Mar 27, 3:15 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 39 min |
| Mar 27, 3:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 30 min |
| Mar 27, 3:50 PM CDT | Winter Weather Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Okfuskee and 5 more | 27 hr |
| Mar 27, 4:06 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 39 min |
| Mar 27, 4:32 PM CDT | Special Weather Statement | TSA | Creek | 43 min |
| Mar 27, 5:50 PM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Mar 27, 6:02 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Mar 27, 6:35 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 55 min |
| Mar 27, 6:54 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 66 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.